RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 4(430), Pages 185–186 (Mi umn9727)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Decomposing a matrix into two submatrices with smaller $(2,1)$-norms

I. V. Limonova

Moscow State University

DOI: https://doi.org/10.4213/rm9727

Full text: PDF file (366 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:4, 781–783

Bibliographic databases:

Document Type: Article
MSC: 15A60


Citation: I. V. Limonova, “Decomposing a matrix into two submatrices with smaller $(2,1)$-norms”, Uspekhi Mat. Nauk, 71:4(430) (2016), 185–186; Russian Math. Surveys, 71:4 (2016), 781–783

Citation in format AMSBIB
\Bibitem{Lim16}
\by I.~V.~Limonova
\paper Decomposing a matrix into two submatrices with smaller $(2,1)$-norms
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 4(430)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9727}
\crossref{https://doi.org/10.4213/rm9727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588924}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..781L}
\elib{http://elibrary.ru/item.asp?id=26604184}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 4
\pages 781--783
\crossref{https://doi.org/10.1070/RM9727}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391301300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997284813}


Linking options:
  • http://mi.mathnet.ru/eng/umn9727
  • https://doi.org/10.4213/rm9727
  • http://mi.mathnet.ru/eng/umn/v71/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “Decomposing an orthogonal matrix into two submatrices with extremally small $(2,1)$-norm”, Russian Math. Surveys, 72:5 (2017), 971–973  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:166
    References:21
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019